# SDR QXEA9700355

- Difficulty date: July 28, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N26952
- Make and model: Swrngn SA227AC
- Aircraft serial: AC661
- Engine: Garrtt TPE33111U
- System (JASC): 7320 · Fuel Controlling System
- Part: Bypass Valve
- Part number: 8974573
- Condition: Malfunction
- Location: Nr 1 Engine
- Part time: 1,091 hours
- Component: Garrtt, 8934823
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: C, D

## Discrepancy

PDX - ABORTED TAKEOFF, NR 1 ENGINE TORQUE SURGES OF 10 TO 15 PERCENT DURING TAKEOFF ROLL.  REPLACED NR 1 ENGINE FUEL BYPASS VALVE.  OPERATIONAL CHECK GOOD.
